# SDR REXA2016070601248

- Difficulty date: July 6, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 27,554 hours, 25,106 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER OXYGEN MASK BROKEN THE TUBING HAS A LEAK.  REPLACED THE OXYGEN MASK IAW AMM 35-11-12. OPS TEST GOOD. SERVICED CREW OXYGEN IAW AMM 12-16-35. VERIFIED FILL CAP AND SERVICE PANEL CLOSED.
